Oxy is tricky. I detoxes cold turkey a few years ago from 400 mg a day for two years. It was the worst. But I got thru it after a few months. Headaches and anxiety are huge part of the detox I was hospitalized three times from anxiety attacks and it was no fun. But getting sober was the best thing I did for myself. Hard but worth it. I lived in the bathtub for weeks. Most important thing is to stay on top of your addiction. I didn't and now am working on my fourth time detoxing off opiates. This time methadone. Hardest thing in this world. Every bone in my body aches Methadone is the devil. Stay on it and you'll do just fine. Your almost thru don't give up!!
The last part sounded misleading I ment stay on your recovery and you'll do just fine. Not methadone.
I am.twenty something days with no oxies. I too had severe headaches for two weeks. I still get them. And my eyes vibrated. And the anxiety was severe. I thought I was having panic attacks. I never had a panic attack. I just started to calm.down the last few days. I know everyone is different but I wanted you to know your not alone. Have you tried the roll on headache medicine? Some people.swear by it. You can find it in local pharmacy or Walmart. Be proud of yourself. Oxies are a hard drug to detox from. Sending you some encouragement
Thanks for the encouragment! I laughed when i read your comments at the end about staying on it Lynn! haha, but thanks for sharing., also you bama. I was wondering if this is me or the detox. I'm going to wait it out. I feel like I'm being oppressed, but I'm so determined to find resolutions to all my medical concerns WITHOUT addictive substances! I hope this passes, when I eat I feel like I'm going to vomit and I start to dry heave. My heart is racing and my thoughts are racing even faster, 9000 rpms. I'm in the Philippines right now and I don't think they have the roll on head ache medicine here, but I'm going to look for it! Thanks !
Yeppers me too. I'm on day 12 detoxing off oxie as well. Terrible anxiety and a headache in my temples that just won't quit. I detoxed because I had a migraine that lasted a month and it started when I changed from fentanyl to oxy. Within twenty four hours of stopping the oxie the migraine was gone. But now I have the headache you are describing. There is nothing I can take to make the headache go away-not even my migraine meds so am pretty sure it's the detox. Do you find your w/d coming and going? I had felt like I turned a corner and then yesterday I was back to day 4 w/d style. Oxycontin is a tricky devil-never want to so much as look at another pill as long as I live. Enjoy the Phillipines-wish I were there(: Hang in there...couple more days and you'll feel better-me too I hope(:....Lu
HI its not that uncommon for certain symptoms to hang around for a wile longer then the normal physical symptom do headaches are common as is anxiety.....for some you will be doing fine recovery going well then all of a sudden symptoms again for others they jusy linger around and dont go away this is all part of a normal detox as addicts we got this .....'''I want it and I want it now'' mind set and recovery just dont work that way its gradual slowly things will improve your brain has been traumatized you need to get use change for a wile as the brain chemistry comes around you will feel better each day but again it is suttle changes just know as long as you dont use your getting better you will have a few set backs now and then this is normal but overall your winning the race keep pushing forward good luck and God bless.......Gnarly
Oh yes headache and severe anxiety here....it does go away but it took me a long time....but I was on them for a long time...not sure if that's why or not...but oxys have their OWN set of rules and at the time I literally didn't think I could make it...but I also said to myself if this kills me then I'm better off..I really believe that bc I couldn't take my life on that mess...but it was almost like a switch turned off the headache and anxiety just left...what a happy day that was....but yeah my mind was going 90 to nothing and my heart would race to extreme...so it does pass and get better...so much better...just keep going guys it gets [email protected]
Lynn I had to laugh bc it did sound like u said stay on the methadone and u will do fine...lol...best of luck all of u...
Uggggghhh.... so I'm not alone... :) Thanks everyone...I've been feeling worthless because I haven't done ANYTHING in weeks except lie around in bed. I work at home, so yesterday the first day back infront of my computers I had a headache after 2 hours.., back to the bed for the rest of the day and movies I go.., what else can I do? But it's nagging at me..and I suppose you too lulu :) It takes comfort in hearing that it's normal for these things to be happening. I guess this was the most oxy I've ever been taking during a cycle, 3 months and about 160 - 200 mg / day. I never had WD symptoms linger like this after two weeks.., but I also never fell this hard. I hope I learned my lesson this time. I've identified the fact that I need aftercare help and without it, the cycle your stuck in is falling in and out of the oxy cycle. Much love, thanks for the comfort and sentiments. ;)
I feel your pain...I have been having a hell of a time-mainly with the sleep deprivation. I too work from home (I'm a writer) so I've had to force myself out into the world. I find doing my hair and make up and getting out even only for an hour makes a huge difference to how I feel about myself. Don't beat yourself up about being in bed-this is one of the hardest things for the human body to go through...I have 4 autoimmune illnesses and they are nothing compared to detoxing off of oxy. I'll take the pain and disease any day over detox. We're almost over the hump. Give yourself a big pat on the back and be proud of yourself. Keep in touch...Hugs...Lu